# SDR TWAA0101102

- Difficulty date: January 11, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT FLOOR SUPPORT BRACE WAS CORRODED AT STA 1155 TO 1212, LONGERON 29R, AND AT STA 1212 LONGERON 29R TO 28L TOP AND BOTTOM.  REPLACED BOTH SUPPORTS REF IPC 25-52-00 FIG 3L.
